# SDR SIMA20150519021

- Difficulty date: May 19, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 30,109 hours, 21,533 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Condition: Dirty
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT IS HARD TO OPEN.  CLEANED & LUBED RT EXIT SHOOT BOLTS & SOCKETS IAW AMM 12-20-52-640-802.  PERFORMED FUNCTIONAL TEST IAW AMM 52-21-00-720-801, FOUND PULL TO BE 33 LBS AVERAGE AFTER 6 PULLS, MAX ALLOWED IS 40 LBS.  FUNCTIONAL CHECK GOOD.
